It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=kizmatica;2811469]Thank you both so much for your kind words :).

Im only 21 but it just feels like im wasting days away, i never have the motivation to do anything anymore as im always bunged up with dry lips and dry eyes and always look tired :(. Im really worried that because i always have colds and dry lips etc, my immune system is bad and consequently i may soon get something like cancer :( im so scared and its all destroying my life.[/QUOTE]

Hey I am in a similar situation to you because of accutane - or so I think! I don't know, some of these things may be related to accutane, but not solely you know. Stay strong, as it is early days...

How much was your daily mg dosage? I took 40mg per day for about 6 months. So it was relatively low for a long time. Some people take it 80mg a day. And have taken it many times!

Private message me by all means, it would be good to talk!





All times are GMT -7. The time now is 02:27 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!